# SDR NAFA20030003

- Difficulty date: December 5, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N7780B
- Make and model: Doug DC-6A
- Aircraft serial: 45372
- Aircraft time: 22,190 hours
- Engine: Pwa R2800CB3
- Engine time: 1,867 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Overspeed
- Location: Nr 2
- Part time: 1,867 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, K
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE RUNNING ROUGH AND LOOSING OIL. ENGINE/PROP OVERSPEED 3500 RPM.  REPLACED NR 2 ENGINE.
